Skip to main content
Log in

Quantum group-symmetric fock spaces with bargmann-fock representation

  • Published:
Letters in Mathematical Physics Aims and scope Submit manuscript

Abstract

SUq(n) symmetric algebras of creation and annihilation operators are represented on a Hilbert space of deformed holomorphic functions. The scalar product on this space is given by an algebraically defined integral. In all calculations the bosonic and the fermionic case are treated simultaneously.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

References

  1. FaddeevL. D., ReshetikhinN. Yu., TahtadjanL. A., Algebra i Analiz. 1(1), 178–206 (1989).

    Google Scholar 

  2. MajidS., Internat. J. Modern Phys. A 5(1), 1–91 (1990).

    Google Scholar 

  3. Wess, J. and Zumino, B., Preprint KA-THEP-1990-22.

  4. ItzyksonC. and ZuberJ. B., Quantum Field Theory, McGraw-Hill, New York, 1985.

    Google Scholar 

  5. ArikM., Z. Phys. C 51, 627–632 (1991).

    Google Scholar 

  6. MajidS., J. Math. Phys. 32, 3246–3253 (1991).

    Google Scholar 

  7. VokosS. P., J. Math. Phys. 32, 2979–2985 (1991).

    Google Scholar 

  8. PuszW. and WoronowiczS. L., Rep. Math. Phys. 27, 231 (1989).

    Google Scholar 

  9. MacFarlaneA., J. Phys. A 22, 4581 (1989).

    Google Scholar 

  10. Biedenharn, L., J. Phys. A 22, L873 (1989).

  11. ChaichianM., KulishP., and LukierskiJ., Phys. Lett. B 262, 43 (1991).

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Additional information

Supported by Studienstiftung des deutschen Volkes.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Kempf, A. Quantum group-symmetric fock spaces with bargmann-fock representation. Lett Math Phys 26, 1–12 (1992). https://doi.org/10.1007/BF00420513

Download citation

  • Received:

  • Revised:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF00420513

Mathematics Subject Classification (1991)

Navigation